# SDR 2000UALA00572

- Difficulty date: September 26, 2000
- Submitted: October 13, 2000
- Operation: Air carrier
- Aircraft: N207UA
- Make and model: Boeing 777222
- Aircraft serial: 30213
- Aircraft time: 5,394 hours, 883 cycles
- Engine: Pwa PW4090
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN FRONT HALF OF COACH INOP.  REPLACED POWER SUPPLY AND BATTERY, OPS CK OK.
